American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A34) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Duane W. DeTemple. Further generalizations of the Nehari inequalities . Trans. Amer. Math. Soc. 205 (1975) 333-340. MR 0364622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George B. Leeman. The constrained coefficient problem for typically real functions . Trans. Amer. Math. Soc. 186 (1973) 177-189. MR 0338347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Holland and J. B. Twomey. On coefficient means of certain subclasses of univalent functions . Trans. Amer. Math. Soc. 185 (1973) 151-163. MR 0328054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. J. Suffridge. Extreme points in a class of polynomials having univalent sequential limits . Trans. Amer. Math. Soc. 163 (1972) 225-237. MR 0294609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1